Usually not; sedtion is a commonly known possible side effect of Paxil. If it seems to be a problem that you can't deal with, be sure and let your prescriber know before you've been on the med for a while; Paxil has to be tapered off of rather than stopping cold-turkey. Hope this helps.
The tired feeling really never goes away as long as you take the med. After the first month it seems to be less intense and/or you get used to it. I never really thought of it as a tired feeling, but more as the constant need to yawn. Now i take lexapro which i think makes me a little bit more drowsy, and going on almost four months I still have the yawns with the accompanying jitters. One idea would be to take it in the evening before bed if it makes you drowsy, and if you begin to lose the drowsiness swap back to the morning. Whatever works, everyone is different. Good luck.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Paxil for 6 days now and I am dizzy, tired & find it hard to concentrate, will these effects go away
Posted 30 Oct 2011 • 1 answer
Posted 8 Apr 2013 • 1 answer
Posted 17 Mar 2015 • 1 answer
Posted 18 May 2016 • 1 answer
Posted 15 Dec 2016 • 2 answers